# SDR ASAA2018110626736

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 41,948 hours, 12,699 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED AFTER ENGINE START EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED AMM 21-61-00 LT ZONE TEMP CONT VLV THIS PACK, RESET AND PERFORMED BITE, ALL PASS "GO".
